# SDR CALA2025020400287

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 91,971 hours, 10,952 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311W34519
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK NO.2 PYLON I/B PNL 443CL CUTOUT SKIN FOUND SUSPECT CRACKED. WORK TRANSFER NON ROUTINE WO.4342845. DIP TO INSPECT THE REPAIR AREA AT #2 PYLON I/B STRUT SKIN AT 5450-02988 PART 2 ON OR BEFORE 02 FEBRUARY 2027 443CL ACCESS DOOR CUTOUT PER THE LATEST REVISION OF EC/RA ACCOMPLISHED INTERIM REPAIR PER ECRA 5450-02988 PART 1.1 BY  & ON HAECO NR#4342845. IT REQUIRES TO INITIATE.  OK TO DIP NO.2 PYLON I/B PNL 443CL CUTOUT SKIN INTERM REPAIR; TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECT THE REPAIR AREA AT #2 PYLON I/B STRUT SKIN AT 443CL ACCESS DOOR CUTOUT PER THE LATEST REVISION OF EC/RA 5450-02988 PART 2 ON OR BEFORE 02 FEBRUARY 2027 PER ECRA 5450-02988 RII INSPECT IS OKAY. APPROVED BY HX 169517. QC QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW.
